# SDR CHIR201508241959

- Difficulty date: May 13, 2015
- Submitted: August 24, 2015
- Operation: General aviation
- Aircraft: N245CH
- Make and model: Boeing 234
- Aircraft serial: MJ022
- Aircraft time: 23,205 hours, 38,747 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 114R21551
- Part serial: A18953
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 5,929 hours
- Component: Rotor Head, Boeing
- Component part number: 414R200241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP  WAS FOUND BOWED AND HAD NINE BROKEN PLATES.
